# SDR BIER 950011

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27508
- Make and model: Piper PA-31-350
- Aircraft serial: 317852031
- Engine: Lyc TIO540J2BD
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: LW15952
- Condition: Misinstalled
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT COMPLIANCE WITH LYC SI 1384, FOUND TOP BOLTS FOR MOUNT INSTALLED BACKWARDS AND TOP AND BOTTOM WASHERS INSTALLED ON WRONG SIDE OF BOLT ON LYCOMING OVERHAULED ENGINE.  INSP TWO MATTITUCK ENGINES AND FOUND SIMILAR DISCREPENCIES.
